MathSciNet Relay Station
MathSciNet bibliographic data
MR751138 17B35 (14M15 20G20 22E47 32C38)
Kashiwara, M.; Tanisaki, T. The characteristic cycles of holonomic systems on a flag manifold related to the Weyl group algebra. Invent. Math. 77 (1984), no. 1, 185–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement